Research

Items by Harris, Dr Simon

Up a level
Export as [feed] RSS 1.0 [feed] Atom [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: 2015 | 2014 | 2013 | 2012 | 2011 | 2010 | 2009 | 2007 | 2006 | 2000 | 1999 | 1996 | 1995
Number of items: 23.

2015

Berestycki, J., Brunet, É., Harris, J. W., Harris, S. C. and Roberts, M. I., 2015. Forthcoming. Growth rates of the population in a branching Brownian motion with an inhomogeneous breeding potential. Stochastic Processes and their Applications, 125 (5), pp. 2096-2145.

2014

Bocharov, S. and Harris, S. C., 2014. Branching Brownian Motion with Catalytic Branching at the Origin. Acta Applicandae Mathematicae, 134 (1), pp. 201-228.

Harris, S. C. and Roberts, M. I., 2014. A strong law of large numbers for branching processes: almost sure spine events. Electronic Communications in Probability, 19, 28.

Sealey, K. L., Harris, S. R., Fry, N. K., Hurst, L. D., Gorringe, A. R., Parkhill, J. and Preston, A., 2014. Forthcoming. Genomic analysis of isolates from the UK 2012 pertussis outbreak reveals that vaccine antigen genes are unusually fast evolving. Journal of Infectious Diseases

2013

Hardy, R. and Harris, S. C., 2013. Some path large-deviation results for a branching diffusion. In: Englander, J. and Rider, B., eds. Advances in Superprocesses and Nonlinear PDEs. New York: Springer, pp. 61-91. (Springer Proceedings in Mathematics & Statistics; 38)

2012

Harris, S. C. and Roberts, M. I., 2012. The unscaled paths of branching Brownian motion. Annales de l'Institut Henri Poincaré, Probabilités et Statistiques, 48 (2), pp. 579-608.

Harris, S. C. and Roberts, M. I., 2012. Branching Brownian motion: Almost sure growth along scaled paths. In: Séminaire de Probabilités XLIV. Vol. 2012. Berlin: Springer, pp. 375-399. (Lecture Notes in Mathematics; 2046)

2011

Berestycki, J., Harris, S. C. and Kyprianou, A. E., 2011. Travelling waves and homogeneous fragmentation. Annals of Applied Probability, 21 (5), pp. 1749-1794.

2010

Berestycki, J., Brunet, E., Harris, J. W. and Harris, S. C., 2010. The almost-sure population growth rate in branching Brownian motion with a quadratic breeding potential. Statistics & Probability Letters, 80 (17-18), pp. 1442-1446.

Englander, J., Harris, S. C. and Kyprianou, A. E., 2010. Strong law of large numbers for branching diffusions. Annales de l'Institut Henri Poincaré, Probabilités et Statistiques, 46 (1), pp. 279-298.

Harris, S. C., Knobloch, R. and Kyprianou, A. E., 2010. Strong law of large numbers for fragmentation processes. Annales de l'Institut Henri Poincaré, Probabilités et Statistiques, 46 (1), pp. 119-134.

2009

Harris, J. W. and Harris, S. C., 2009. Branching Brownian motion with an inhomogeneous breeding potential. Annales De L Institut Henri Poincare-Probabilites Et Statistiques, 45 (3), pp. 793-801.

Hardy, R. and Harris, S. C., 2009. A spine approach to branching diffusions with applications to L-p-convergence of martingales. Séminaire de Probabilités XLII, 1979, pp. 281-330.

Harris, S. C. and Roberts, M. I., 2009. Measure changes with extinction. Statistics & Probability Letters, 79 (8), pp. 1129-1133.

2007

Git, Y., Harris, J. W. and Harris, S. C., 2007. Exponential growth rates in a typed branching diffusion. Annals of Applied Probability, 17 (2), pp. 609-653.

Harris, J. W. and Harris, S. C., 2007. Survival probabilities for branching Brownian motion with absorption. Electronic Communications in Probability, 12, pp. 81-92.

2006

Harris, J. W., Harris, S. C. and Kyprianou, A. E., 2006. Further probabilistic analysis of the Fisher-Kolmogorov-Petrovskii-Piscounov equation: one-sided travelling waves. Annales de l'Institut Henri Poincare B Probabilites et Statistiques, 42 (1), pp. 125-145.

Hardy, R. and Harris, S. C., 2006. A conceptual approach to a path result for branching Brownian motion. Stochastic Processes and their Applications, 116 (12), pp. 1992-2013.

2000

Harris, S. C., 2000. Convergence of a Gibbs-Boltzmann random measure for a typed branching diffusion. Seminaire de Probabilities (Strasbourg), 34, pp. 239-256.

1999

Harris, S. C., Sibson, R. and Williams, D., 1999. Scaling random walks on arbitrary sets. Mathematical Proceedings of the Cambridge Philosophical Society, 125 (3), pp. 535-544.

Harris, S. C., 1999. Travelling-waves for the FKPP equation via probalistic arguments. Proceedings of the Royal Society of Edinburgh Section A - Mathematics, 129 (3), pp. 503-517.

1996

Harris, S. C. and Williams, D., 1996. Large-deviations and martingales for a typed branching diffusion, 1. Asterique, 236, pp. 133-154.

1995

Champneys, A., Harris, S. C., Toland, J., Warren, J. and Williams, D., 1995. Algebra, analysis and probability for a coupled system of reaction-diffusion equations. Philosophical Transactions: Mathematical, Physical and Engineering Sciences, 350 (1692), pp. 69-112.

This list was generated on Wed Apr 1 00:25:29 2015 IST.